# SDR 8010304

- Difficulty date: October 13, 2003
- Submitted: October 13, 2003
- Operation: General aviation
- Make and model: Cirrus SR22
- Aircraft serial: 0047
- Aircraft time: 940 hours
- Engine: Cont IO550N
- Engine time: 940 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2563 · Parachute
- Part: Lanyard
- Condition: Misrouted
- Location: Parachute
- Part time: 940 hours
- Component: Parachute
- Component part number: 15046001
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT CAME INTO OUR FACILITY FOR AN ANNUAL INSPECTION. WHILE PERFORMING THE INSPECTION IT WAS NOTED THAT THE PARACHUTE LANYARD CABLES THAT CONNECT THE ROCKET PICK-UP COLLAR TO THE PARACHUTE WERE MISROUTED. THIS WAS MOST LIKELY DONE WHEN ACCOMPLISHING CAPS SYSTEM MAINTENANCE. IT IS OF PARTICULAR CONCERN SINCE CABLE MISROUTING WOULD MOST LIKELY RENDER THE PARACHUTE INEFFECTIVE. THE CABLES WERE REROUTED IN ACCORDANCE WITH THE CIRRUS AIRFRAME PARACHUTE SYSTEM COMPONENT MANUAL.
